Open Access
2011 Asymptotic Properties of Third-Order Delay Trinomial Differential Equations
J. Džurina, R. Komariková
Abstr. Appl. Anal. 2011(SI1): 1-10 (2011). DOI: 10.1155/2011/730128


The aim of this paper is to study properties of the third-order delay trinomial differential equation ((1/r(t))y(t))+p(t)y(t)+q(t)y(σ(t))=0, by transforming this equation onto the second-/third-order binomial differential equation. Using suitable comparison theorems, we establish new results on asymptotic behavior of solutions of the studied equations. Obtained criteria improve and generalize earlier ones.


Download Citation

J. Džurina. R. Komariková. "Asymptotic Properties of Third-Order Delay Trinomial Differential Equations." Abstr. Appl. Anal. 2011 (SI1) 1 - 10, 2011.


Published: 2011
First available in Project Euclid: 12 August 2011

zbMATH: 1210.34107
MathSciNet: MR2746014
Digital Object Identifier: 10.1155/2011/730128

Rights: Copyright © 2011 Hindawi

Vol.2011 • No. SI1 • 2011
Back to Top